On the supports and absolute continuity of infinitely divisible probability measures.
Semigroup forum, Tome 12 (1976), pp. 34-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__12_134155,
author = {J. Yuan and T. C. Liang},
title = {On the supports and absolute continuity of infinitely divisible probability measures.},
journal = {Semigroup forum},
pages = {34--44},
year = {1976},
volume = {12},
zbl = {0322.60019},
url = {http://geodesic.mathdoc.fr/item/SF_1976__12_134155/}
}
J. Yuan; T. C. Liang. On the supports and absolute continuity of infinitely divisible probability measures.. Semigroup forum, Tome 12 (1976), pp. 34-44. http://geodesic.mathdoc.fr/item/SF_1976__12_134155/